Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken siphene for intra uterine insemination, stuffy nose. Taking folvite, and dufastone. Side effects of medicine?

I am 30 year , female, took tab. Siphene from 2 nd day of my cycle till 6th day of my cycle for intra uterine insemination , from 7th day onwards I took alternate day inj endogen on alternate day and finally on day when ovum is 20 mm or more take a beta HCG , but for the past 10 days or so my nose is stuffy, I woke up early morning because of that and if I lie down on one side then that side nose is stuffy,,, iam scared what I am suffering from,,, or is these are the side effects of any medication , now I am pregnant and is on tab folvite, tab becasolue, and tab dufastone,,, kindly help...
Asked On : Sun, 27 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
the stuffy nose you are suffering may be due to cold and some part due to siphene, that you took and stopped.
I will advise you to take frequent steam inhalation and use saline nasal drops or spray which relieves your blocked nose, as you are pregnant better not to use many drugs for stuffy nose.
I hope you understood, take care and get well soon.
Answered: Fri, 13 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor